# SDR 2007UALA04115

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 63,464 hours, 10,355 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN 5 TIMES WITHIN 10 SECONDS AFTER STABILIZING AT 95PC RPM.
